New Length Dependent Algorithm for Maximum Satisfiability Problem

Authors

  • Vasily Alferov JetBrains Research
  • Ivan Bliznets HSE University St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences

Keywords:

Satisfiability

Abstract

In this paper, we study the computational complexity of the Maximum Satisfiability problem in terms of the length L of a given formula. We present an algorithm with running time O(1.0927^L), hence, improving the previously known best upper bound O(1.1058^L) developed more than 20 years ago by Bansal and Raman. Theoretically speaking, our algorithm increases the length of solvable formulas by 13.3% (compare this to the recent breakthrough result for Maximum Satisfiability problem with respect to the number of clauses by Xu et al. in 2019 giving a 7.5% improvement). Besides, we propose a significantly simpler algorithm with running time O(1.1049^L). The algorithm outperforms Bansal's and Raman's algorithm in simplicity and running time.

Downloads

Published

2021-05-18

How to Cite

Alferov, V., & Bliznets, I. (2021). New Length Dependent Algorithm for Maximum Satisfiability Problem. Proceedings of the AAAI Conference on Artificial Intelligence, 35(5), 3634-3641. Retrieved from https://ojs.aaai.org/index.php/AAAI/article/view/16479

Issue

Section

AAAI Technical Track on Constraint Satisfaction and Optimization